# SDR AALA20160406011

- Difficulty date: April 6, 2016
- Submitted: April 7, 2016
- Operation: Air carrier
- Aircraft: N931AN
- Make and model: Boeing 737823
- Aircraft serial: 30079
- Aircraft time: 48,895 hours, 19,744 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window Frame
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  FIRST OFFICERS NR 1 WINDOW FRAME IS CRACKED AT UPPER OTBD CORNER.  REPAIRED WINDOW FRAME IAW EA 259186 DATED 05 APR 2016 & EA 259274 DATED 05 APR 2016.
